MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER STEERABLE DS; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER STEERABLE DS; CATHETER, PERCUTANEOUS
Model Number ASDS-14F-075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 14f amplatzer steerable delivery sheath was chosen for procedure.A continuous flush was attached to the side port.Immediately after the delivery sheath was introduced into the patient, the patient experienced st elevations.Air was suspected to be introduced during delivery sheath insertion and after the guidewire was removed.No air embolus was observed.The patient's blood pressure declined.The physician administered epinephrine which resolved the patient's rhythm and blood pressure.The case was concluded without implanting the occluder.There were no other adverse effects reported.The patient was reported as stable and recovered well.
 
Additional Manufacturer Narrative
An event of st elevations and decline in blood pressure was reported.It was also reported that air was suspected to be introduced during delivery sheath insertion and after the guidewire was removed.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, cause of reported event could not be conclusively determined.

Brand Name
AMPLATZER STEERABLE DS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15890190
Report Number2135147-2022-02284
Device Sequence Number15128205
Product Code DQY
UDI-Device Identifier05415067036025
UDI-Public05415067036025
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K212026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberASDS-14F-075
Device Catalogue NumberASDS-14F-075
Device Lot Number8426711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexMale